Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had palpitations n shortness of breath. Taking Amcard n Amlozar regularly. Is this a sign of an illness?

Doctor, In d afternoon I had palpitations n shortness of breath .Became quite restless,so checked B.P. n it was 165/138,I am a pt of mild hypertension n take Amcard n Amlozar regularly .This state lasted for about 1 hr ,after that it started falling n came up to 124/76. What may be d reason .I myself am a doctor M.B.B.S.(RETD FROM GOVT JOB) otherwise my B.P. REMAINS CONTROLLED WITH MEDICATION .At that time I checked blood sugar level also (P.P) n that was 135.-Dr Manju Arya
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
It would be interesting to get a complete medical evaluation. Its important to get a few questions answered too. any history of heart disease in the family? sudden death? recent taking of particular drugs? Flu recently?
A chest X ray should be dine to evaluate the size of the heart and exclude an associated lung pathology in the process. An EKG to evaluate regularity of heart s beating rhythm together with a cardiac ultrasound in this case,, to me, should be done.
I suggest you visit your cardiologist for a reevaluation and exclusion of any serious heart disease.
Thanks and best regards,
Luchuo, MD.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor